# SDR CHQA200900070

- Difficulty date: March 4, 2009
- Submitted: March 6, 2009
- Operation: Air carrier
- Aircraft: N286SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145443
- Aircraft time: 19,758 hours, 16,201 cycles
- Engine: Allsn AE3007A
- Engine time: 17,979 hours, 15,963 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 5979 - BTR TO IAH.  THE FLIGHT CREW REPORTED A LANDING GEAR AIR/GROUND FAIL MESSAGE JUST AFTER TAKEOFF AND THAT THE LANDING GEAR WOULD NOT RETRACT.  THE AIRCRAFT RETURNED TO BTR AND LANDED WITHOUT INCIDENT.  MAINTENANCE PERFORMED A GENERAL VISUAL INSPECTION OF THE WOW PROXIMITY SWITCHES AND DOWNLOADED THE CMC FOR FAULT MESSAGES.  THE SYSTEM RESET WITH NO FURTHER FAULTS NOTED.  THE AIRCRAFT WAS TEST FLOWN WITH NO DEFECTS NOTED.
